MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC
Model Number UMS3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on 3/31/2015 and mesh was implanted.It was reported that the patient experienced undisclosed adverse event.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 06/14/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
 
Additional Manufacturer Narrative
Date sent to the fda: 6/7/2022.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key11735651
Report Number2210968-2021-03892
Device Sequence Number3029310
Product Code FTL
UDI-Device Identifier10705031085947
UDI-Public10705031085947
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Model NumberUMS3
Device Catalogue NumberUMS3
Device Lot NumberHL8GKHT0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer06/07/2022
06/13/2022
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/07/2022
06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale